# SDR DALA1217073120

- Difficulty date: March 15, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N320NB
- Make and model: Airbus A319-114
- Aircraft serial: 1392
- Aircraft time: 5,046 hours, 2,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347209200000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR SUPPORT +Y765 BET FR66 TO FR68 CORRODED.  SSI 534147.  REMOVED AND REPLACED FLOORBEAM.  FOUND TO BE OUT OF LIMITS IAW A319 SRM 53-00-14 L=3.00 W=1.00 D=0.125 ORIG MAT. THICKNESS .125.  INSTALLED FLOOR SUPPORT IAW A319 SRM 51-42-11.  TOP COATED FASTENER HEAD IAW A319 SRM 51-75-12.  RETAIN FOR RECORDS.
